# SDR ASAA2013120696649

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,498 hours, 7,246 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, RECEIVED AN AUTO FAIL AND ALTERNATE LIGHTS ON PRESSURIZATION PANEL.  ACFT GROUNDED.  NR 2 CONTROLLER LOGGED OFF LRU FAIL. RESET FAULT NR 1 & 2 CONTROLLERS BITE CHECKED NORMAL, IAW FIM 21-31, TASK 801.
